GRANDPA VIV I NEED YOUR HELP PRETTY PLEASE

6 Replies
Confused - June 4

I have been on hormonal treatment for endo (stops your periods) which I started in November last year and finished in March and still no period. I have been getting some symtoms of - nausea, white discharge which smells funny, I cry at the drop of a hat, extremely emotional, dizzy, sleepy, period pains, runny nose, hair is getting really oily. I had a blood test 4 weeks ago by my gyno to check how my hormones are coming along after the treatment and he said they are perfect and to start trying.. I have put the above signs as maybe periods on their way or going to get a bad case of the flu as I did a preg test yesterday and came up neg. What is going on with my system? Is there a explanation why I get preg symtoms? Please help... I'm lost on what to do...

 

Confused - June 4

Oh, and I'm pa__sing wind like crazy - left, right and centre and constipated one day movement the next..

 

Grandpa Viv - June 4

You would think the side effects of hormone treatment would be history after 10 weeks. Your list of possible early preg signs is impressive. I wouldn't let a neg test put me off a whole lot. Test once a week until your period gives you a better idea of what is going on. Good luck.

 

Confused - June 5

Thanks Grandpa Viv... I will see how I go.. The waiting game is the worst part..

 

Confused No Longer.. - June 6

Well, grandpa viv. I got my periods today.. sad day... thanks for all your help anyway...

 

K - June 6

Was is Lupron you were on?

 

Grandpa Viv - June 6

Sorry to hear that. Not trying to get your hopes up or anything, but keep in mind that if the period is shorter and lgihter than usual, and the signs continue, then pregnancy is still a possibility. Good luck!

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?